en
Scientific article
English

Glitazones in lipodystrophy syndrome induced by highly active antiretroviral therapy

Published inAIDS, vol. 17, no. 5, p. 770-772
Publication date2003
Keywords
  • Adult
  • Anthropometry
  • Antiretroviral Therapy, Highly Active/ adverse effects
  • Female
  • Follow-Up Studies
  • HIV Infections/drug therapy
  • Hiv-1
  • HIV-Associated Lipodystrophy Syndrome/chemically induced/ drug therapy
  • Humans
  • Hypoglycemic Agents/ therapeutic use
  • Male
  • Middle Aged
  • Prospective Studies
  • Thiazoles/ therapeutic use
  • Thiazolidinediones
Research group
Citation (ISO format)
CALMY, Alexandra et al. Glitazones in lipodystrophy syndrome induced by highly active antiretroviral therapy. In: AIDS, 2003, vol. 17, n° 5, p. 770–772. doi: 10.1097/01.aids.0000050877.71999.58
Main files (1)
Article
accessLevelRestricted
Identifiers
ISSN of the journal0269-9370
487views
0downloads

Technical informations

Creation06/21/2010 10:23:29 AM
First validation06/21/2010 10:23:29 AM
Update time03/14/2023 3:43:00 PM
Status update03/14/2023 3:43:00 PM
Last indexation05/02/2024 11:35:03 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack